# SDR VNAA2014022300018

- Difficulty date: February 23, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 24,910 hours, 25,036 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR TRACK LIGHTING ONLY HALF ILLUMINATED. MAINTENANCE INSPECTED, SECURED LOOSE AFT EMERGENCY FLOOR TRACK LIGHTING CONNECTOR AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
